# SDR FDEA201204111350

- Difficulty date: April 11, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N313820
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE RT SIDE THE APU INLET FWD EDGE NUTPLATE STRAP HAS CORROSION AT BS 1790 BETWEEN STR 4 - 7 RT.  R & R IAW DWG 148N3105, SHT 1 REV C.  REPAIR IS CLASSIFIED AS MAJOR.
